It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I haven't been here for awhile because my skin has cleared up a lot since my last issue. For background, I must have had a hormonal switch in college because my skin sort of freaked out (around 4 years ago now). I went to the derm and got put on doxycycline, which was a miracle. It was amazing! However, after 2 years or so, it started to come back. I continued taking doxy, cause at least it subdued it, but didnt work well anymore. THen this past summer, I tried birth control (to help with my periods mainly). I went on seasonale, it cleared up my skin, but I hated it. Then I went on Nuva Ring- HUGE mistake. That is when I came to these boards. My skin was a disaster. My poor then-boyfriend had to hear me complain almost everyday and told me he didnt see anything but I had multiple deep cysts popping up in lines down my jawline. So I got off of that and went on Yasmin. Now, its been a lot better. Ive also started using the aspirin mask, microderm abrasion and AHA lotion. The surface of my skin is very smooth, currently.
However, the tone is awful. I have a few small pock marks. I have blackheads and my pores are large. Without makeup, it is red, blotchy, and just sort of ravaged looking. I notice during my off week of the pills, my face breaks out a lot, usually a large one here and there. Im a picker, so I tend to scar my face :( (need to work on that). They tend to fill in over time, but still.
Yet, once I start taking my pills again, theres not a huge significant difference. I still break out, theyre just smaller. I also tend to break out in the same area- to the left of my nose (that jaw area) and my forehead has a few blackheads that can turn into deep ones that annoy me. Also a little to the right of my nose.
What is my problem? Is it hormonal if birth control is not working its magic? If doxy once cleared it up flawlessly, is it a hormonal issue or something else? I heard Yasmin worked miracles for some, so Im a little pissed its not a miracle for me. I love the pill for what it does to me otherwise, so I dont want to switch it. Is there something else I can do? Should I even bother with a derm? Last time he gave me skin lightening lotion and clindamyacin and neither did anything. Im 23, and my complexion is the one thing about me that I really get frustrated with, and Im getting tired of it!
Thanks :)





All times are GMT -7. The time now is 08:31 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!